Follow
Dr. VELUSAMY VIJAYAKUMAR
Dr. VELUSAMY VIJAYAKUMAR
Other namesV. Vijayakumar
Department of Mathematics, SAS, VIT University, Vellore - 632 014, Tamil Nadu, India
Verified email at vit.ac.in - Homepage
Title
Cited by
Cited by
Year
Controllability for fractional evolution inclusions without compactness
Y Zhou, V Vijayakumar, R Murugesu
Evolution Equations and Control Theory 4 (4), 507-524, 2015
1402015
Computational frame work of Cattaneo-Christov heat flux effects on engine oil based Williamson hybrid nanofluids: A thermal case study
W Jamshed, KS Nisar, RW Ibrahim, T Mukhtar, V Vijayakumar, F Ahmed
Case Studies in Thermal Engineering 26, 1-16, 2021
1292021
Results on controllability of Hilfer fractional differential equations with infinite delay via measures of noncompactness
K Kavitha, V Vijayakumar, R Udhayakumar, C Ravichandran
Asian Journal of Control 24 (3), 1406-1415, 2022
1012022
Results on the existence of Hilfer fractional neutral evolution equations with infinite delay via measures of noncompactness
K Kavitha, V Vijayakumar, R Udhayakumar, KS Nisar
Mathematical Methods in the Applied Sciences 44 (2), 1438-1455, 2021
912021
A new approach on approximate controllability of fractional evolution inclusions of order 1< r< 2 with infinite delay
MM Raja, V Vijayakumar, R Udhayakumar
Chaos, Solitons & Fractals 141, 110343, 2020
902020
Results on controllability of Hilfer fractional neutral differential equations with infinite delay via measures of noncompactness
K Kavitha, V Vijayakumar, R Udhayakumar
Chaos, Solitans and Fractals 139, 1-9, 2020
832020
Approximate controllability of second-order evolution differential inclusions in Hilbert spaces
NI Mahmudov, V Vijayakumar, R Murugesu
Mediterranean Journal of Mathematics 13 (5), 3433-3454, 2016
832016
Results on approximate controllability of Sobolev-type fractional neutral differential inclusions of Clarke subdifferential type
K Kavitha, V Vijayakumar, A Shukla, KS Nisar, R Udhayakumar
Chaos, Solitons & Fractals 151, 1-8, 2021
792021
A discussion on approximate controllability of Sobolev‐type Hilfer neutral fractional stochastic differential inclusions
C Dineshkumar, K Sooppy Nisar, R Udhayakumar, V Vijayakumar
Asian Journal of Control 24 (5), 2378-2394, 2022
782022
Results on the existence and controllability of fractional integro-differential system of order 1<r<2 via measure of noncompactness
MM Raja, V Vijayakumar, R Udhayakumar
Chaos, Solitons & Fractals 139, 110299, 2020
782020
Results concerning to approximate controllability of non-densely defined Sobolev-type Hilfer fractional neutral delay differential system
KS Nisar, V Vijayakumar
Mathematical Methods in the Applied Sciences 44 (17), 13615-13632, 2021
752021
Results on approximate controllability results for second-order Sobolev-type impulsive neutral differential evolution inclusions with infinite delay
V Vijayakumar, SK Panda, KS Nisar, HM Baskonus
Numerical Methods for Partial Differential Equations 37 (2), 1200-1221, 2021
722021
A note on approximate controllability of Hilfer fractional neutral differential inclusions with infinite delay
K Kavitha, V Vijayakumar, R Udhayakumar, KS Nisar, N Sakthivel
Mathematical Methods in the Applied Sciences 44 (6), 4428-4447, 2021
722021
Existence and controllability of nonlocal mixed Volterra‐Fredholm type fractional delay integro‐differential equations of order 1< r< 2
W Kavitha Williams, V Vijayakumar, R Udhayakumar, SK Panda, KS Nisar
Numerical Methods for Partial Differential Equations 40 (1), 1-23, 2024
712024
Results on approximate controllability for non-densely defined Hilfer fractional differential system with infinite delay
V Vijayakumar, R Udhayakumar
Chaos, Solitans and Fractals 139, 1-9, 2020
712020
A note on the approximate controllability of Sobolev type fractional stochastic integro-differential delay inclusions with order 1<r<2
C Dineshkumar, R Udhayakumar, V Vijayakumar, KS Nisar, A Shukla
Mathematics and Computers in Simulation 190, 1003-1026, 2021
702021
Asymptotic stability of fractional order (1,2] stochastic delay differential equations in Banach spaces
A Singh, A Shukla, V Vijayakumar, R Udhayakumar
Chaos, Solitans and Fractals 150, 1-9, 2021
672021
A discussion on the approximate controllability of Hilfer fractional neutral stochastic integro-differential systems
C Dineshkumar, R Udhayakumar, V Vijayakumar, KS Nisar
Chaos, Solitans and Fractals 142, 1-12, 2021
662021
A new exploration on existence of Sobolev-type Hilfer fractional neutral integro-differential equations with infinite delay
V Vijayakumar, R Udhayakumar
Numerical Methods for Partial Differential Equations 37 (1), 750-766, 2021
662021
Approximate controllability of second order nonlocal neutral differential evolution inclusions
V Vijayakumar, R Udhayakumar, C Dineshkumar
IMA Journal of Mathematical Control and Information 38 (1), 192-210, 2021
642021
The system can't perform the operation now. Try again later.
Articles 1–20